# SDR 112006N335CS1

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N335CS
- Make and model: Cessna 550
- Aircraft serial: 5501091
- Aircraft time: 2,207 hours, 1,638 cycles
- Engine: Pwa PW530A
- System (JASC): 3234 · Landing Gear Selector
- Part: Bolt
- Condition: Loose
- Location: Selector Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING FINAL APPROACH, THE PILOT SELECTED GEAR DOWN FOR LANDING.  THE ONLY GEAR TO EXTEND WAS THE NOSE GEAR, ALL OTHER INDICATIONS INDICATED AN UNSAFE CONDITION.  PILOT NOTIFIED TOWER OF PROBLEM AND DECLARED AN EMERGENCY.  THEY WENT THROUGH THE EMERGENCY CHECKLIST AND USING THE EMERGENCY EXTEND SYSTEM THE GEAR CAME OUT AND INDICATIONS WERE 3 GREEN AND NO RED.  PILOT LANDED AIRCRAFT WITH NO PROBLEM.  MAINTENANCE TROUBLESHOOT PROBLEM TO A LOOSE BOLT IN THE LANDING GEAR SELECTOR HANDLE.  THIS LOOSE BOLT ALLOWED THE HANDLE TO BE SELECTED DOWN AND NOT MAKE ALL THE REQUIRED SWITCHES IN THE GEAR HANDLE.  THE HANDLE WAS INSTALLED AND MANY GEAR SWINGS WERE PERFORMED WITH NO REPEAT PROBLEMS.
